# SDR C2XA01TY044

- Difficulty date: March 18, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT OMEGA BEAM RAMP ANGLE BETWEEN FRAMES 19 AND 20 WAS FOUND BENT AND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RAMP ANGLE IAW EMB-145 SRM 51-40-02, REPAIR WAS SATISFACTORY.  AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF INSPECTION.
